# SDR ASOA201000371

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 23,582 hours, 19,533 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD IS CRACKED LINTEL BRACKET.  CONTINUE FAB AND DRILLING UP REPAIR PARTS IAW REO 601R-53-61-1230 REV C.   PERFORMED ET INSP OF CUT LINES ON AFT PRESSURE BULKHEAD AND INTERCOSTAL IAW REO 601R-53-61-1230 STEP 7 IAW NDTM PART 1, 51-20-06 NO INDICATIONS NOTED. COMPLIED WITH STEPS 1,2,3,4 AND 7 IAW REO 601R-53-61-1230.
